# SDR 96FDEA01080

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65208371
- Condition: Double Hole
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0514, 012 DOUBLE HOLE IN FLOOR BEAM TOP CHORD BS 1110, LBL 32, WL 208.  *S/D*  TRIMMED OUT DOUBLE HOLE IN FLOOR BEAM TO CHORD BS 1110 LB 32 WL 208.  FABRICATED REPAIR ANGLES AND FILLER, ALODINED AND PRIMED FLOOR BEAM AND REPAIR ANGLES, INSTALLED PARTS PER FEDEX EA NR 7-5310-29143.
